# SDR DL738040190

- Difficulty date: February 24, 2004
- Submitted: March 3, 2004
- Operation: Air carrier
- Aircraft: N371DA
- Make and model: Boeing 737832
- Aircraft serial: 29619
- Aircraft time: 14,124 hours, 7,420 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Motor
- Part number: 6355B000103
- Part serial: 1553
- Condition: Inoperative
- Location: Stab Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF ELECTRIC STAB TRIM WAS INOP.  REPLACED RELAY J4 R64 AND STAB TRIM MOTOR PER MM.
